VOLUME 7, no. 1 (1 - 88)

M. Jana, M. Islam, N. Islam, H.P. Mazumdar
DYNAMICS OF FRACTIONAL ORDER CHAOTIC SYSTEM
Math.Aeterna, Vol. 7, 2017, no. 1, 1 - 17

John Nixon
Reverse engineering Turing Machines and insights into the Collatz conjecture
Math.Aeterna, Vol. 7, 2017, no. 1, 19 - 56

S. Sekar and R. Brindha
Contra Pre Generalized b - Continuous Functions in Topological Spaces
Math.Aeterna, Vol. 7, 2017, no. 1, 57 - 67

Qi Ge and Chengmin Hou
On the oscillatory behavior of solutions of a class of nonlinear fractional difference equations
Math.Aeterna, Vol. 7, 2017, no. 1, 69 - 76

Vishnuvardhana.S.V. and Venkatesha
Weakly Symmetric and Weakly Concircular Symmetric N(k)-Contact Metric Manifolds
Math.Aeterna, Vol. 7, 2017, no. 1, 77 - 88

   VOLUME 7, no. 2 (89 - 184)

Meng Xiangju and GAO Hongya
Optimal Convex Combination Bounds for The Square Root Mean
Math.Aeterna, Vol. 7, 2017, no. 2, 89 - 94

S. Sekar and S. Loganayagi
On generalized b star - closed map in Topological Spaces
Math.Aeterna, Vol. 7, 2017, no. 2, 95 - 103

S. Sekar and A. Sakthivel
Numerical Investigation of the Fuzzy Differential Inclusions using HHPM
Math.Aeterna, Vol. 7, 2017, no. 2, 105 - 112

Alaa H AL-Rawajfeh and Fawwaz D Wrikat
On the Hamiltonian Bigraphs
Math.Aeterna, Vol. 7, 2017, no. 2, 113 - 129

T Raja Rani, T S L Radhika and J M Blackledge
The Effects of Viscous Dissipation on Convection in a Porus Medium
Math.Aeterna, Vol. 7, 2017, no. 2, 131 - 145

Ruyue Hou, Chun Xu, Lele Ren and Ke Su
A filter trust region method for solving generalized semi-infinite programming problems
Math.Aeterna, Vol. 7, 2017, no. 2, 147 - 154

Andriy Yurachkivsky
Generalizations of the Stone — Weierstrass theorem
Math.Aeterna, Vol. 7, 2017, no. 2, 155 - 161

Yangyang Hao and Cuilian You
Multi-dimensional Fuzzy Euler Approximation
Math.Aeterna, Vol. 7, 2017, no. 2, 163 - 176

S.Q.Gao, Z.M.Chen, W.Y.Shi
On the oscillation of even order neutral delay differential equations
Math.Aeterna, Vol. 7, 2017, no. 2, 177 - 184

   VOLUME 7, no. 3 (185 - 311)

Jinjing Qiao and Qiannan Guo
First order differential subordination for functions with one rotation which have positive real part
Math.Aeterna, Vol. 7, 2017, no. 3, 185 - 191

J M Blackledge and T Raja Rani
Stochastic Modelling for Levy Distributed Systems
Math.Aeterna, Vol. 7, 2017, no. 3, 193 - 210

Wenxin Luo and Chunchan Weng
The matrix in semilinear spaces over commutative semirings
Math.Aeterna, Vol. 7, 2017, no. 3, 211 - 221

Somashekhara P, Venkatesha and R.T Naveen Kumar
Concircular Curvature Tensor on Generalized Sasakian Space Forms
Math.Aeterna, Vol. 7, 2017, no. 3, 223 - 231

Aydin I. Shahbazov and Dashqin A. Seyidov
Eigensubspaces of endomorphisms of algebra of convergent power series
Math.Aeterna, Vol. 7, 2017, no. 3, 233 - 240

Khaled Mehrez
Supplements to a class of logarithmically completely monotonic functions related to the q−gamma function
Math.Aeterna, Vol. 7, 2017, no. 3, 241 - 251

Arzu Akgül
On the coeffcient estimates of analytic and bi-univalent m-fold symmetric functions
Math.Aeterna, Vol. 7, 2017, no. 3, 253 - 260

Jiahua Dong, Yuqiang Feng and Jun Jiang
A Note on Implicit Fractional Differential Equations
Math.Aeterna, Vol. 7, 2017, no. 3, 261 - 267

Kübra Afşar, Zülfükar Saygı, Ernist Tilenbaev, Erdal Güner
On the Number of Irreducible Polynomials Over GF(2) with some Prescribed Coefficients
Math.Aeterna, Vol. 7, 2017, no. 3, 269 - 286

Xin-Lei Yong, Yi-Fan Han, Ling-Shan Xu, Yuan-Hong Tao
Family of Strongly Additive Vector Measures
Math.Aeterna, Vol. 7, 2017, no. 3, 287 - 293

Xiao-Yu Li, Yi-Fan Han, Xin-Lei Yong, Xue Gong and Yuan-Hong Tao
Non-Hermitian Hamiltonian in PT−symmetric Quantum System
Math.Aeterna, Vol. 7, 2017, no. 3, 295 - 300

Alik M. Najafov and Rovshan F. Babayev
Some Properties of Functions from Generalized Sobolev-Morrey Type Spaces
Math.Aeterna, Vol. 7, 2017, no. 3, 301 - 311

   VOLUME 7, no. 4 (313 - 462)

Dinesh Singh and Renu Jain
THE FRACTIONAL INTEGRAL OPERATOR AND I-FUNCTION
Math.Aeterna, Vol. 7, 2017, no. 4, 313 - 318

J M Blackledge, P Tobin, J Myeza and C M Adolfo
Information Hiding with Data Diffusion using Convolutional Encoding for Super-encryption
Math.Aeterna, Vol. 7, 2017, no. 4, 319 - 356

Hassanzadeh, Javaheri, Sedghi and Shobe
Relation between S-Metric And M-Fuzzy Metric Spaces
Math.Aeterna, Vol. 7, 2017, no. 4, 357 - 373

Qi Nie and Zhen Li
The Classification of 4-dimensional Leibniz Superalgebras
Math.Aeterna, Vol. 7, 2017, no. 4, 375 - 380

R. B. Paris
The asymptotics of the generalised Bessel function
Math.Aeterna, Vol. 7, 2017, no. 4, 381 - 406

R. B. Paris
A note on the asymptotics of the modified Bessel functions on the Stokes lines
Math.Aeterna, Vol. 7, 2017, no. 4, 407 - 416

Pawel J. Szablowski
Lévy processes, martingales, reversed martingales and orthogonal polynomials
Math.Aeterna, Vol. 7, 2017, no. 4, 417 - 438

Yaru Wang
Some Properties of Binormal and Complex Symmetric Operators
Math.Aeterna, Vol. 7, 2017, no. 4, 439 - 446

Çimen and İpek
On Jacobsthal and the Jacobsthal-Lucas sedenions and several identities involving these numbers
Math.Aeterna, Vol. 7, 2017, no. 4, 447 - 454

Magdalena Wojciechowska-Rysiawa
Right distributive QI-algebras with pseudo-valuations
Math.Aeterna, Vol. 7, 2017, no. 4, 455 - 462